# SDR RAIA971012

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 939
- System (JASC): 7921 · Engine Oil Cooler
- Part: Actuator
- Part number: HTE860028
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 7308 - STL - RIGHT OIL COOLER FLAP WOULD NOT CLOSE MANUALLY.  MAINTENANCE REPLACED RIGHT OIL COOLER FLAP ACTUATOR. (M)
